# SDR DALA1245780185

- Difficulty date: August 9, 2010
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 72,837 hours, 10,636 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 30B ARE INOPERATIVE.  MAINTENANCE REPLACED A BROKEN PIN.  SYSTEM OPERATION IS NORMAL.
